# SDR F3LA2018082900416

- Difficulty date: August 29, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N318FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7946
- Aircraft time: 2,758 hours, 1,155 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FUME EVENT AFTER NR 1 & 2 ENGINES STARTED THROUGHOUT TAXI.   COMPLIED WITH TSM 05-50-00-810-831A.  CLEANED AIR COND PACKS 1 & 2. CLEANED APU INLET. RUN APU AND 1 AND 2 ENG . NO FUMES NOTED. ACFT OK FOR SERVICE.
